MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, PRECISION AC 3-CHIP AUTOCLAVABLE CAMERA, C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, PRECISION AC 3-CHIP AUTOCLAVABLE CAMERA, C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 0700410105
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that a camera head was getting hot.
 
Event or Problem Description
It was reported that a camera head was getting hot.
 
Additional Manufacturer Narrative
Alleged failure: ac precision cameras have been failing within 15 months of purchase.Image interference.The failure(s) identified in the investigation is consistent with the complaint record.Root cause: camera head conforms to specifications.Provable root cause of the issue could be the scope or the light cord.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
PKG, PRECISION AC 3-CHIP AUTOCLAVABLE CAMERA, C-MOUNT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9578297
Report Number0002936485-2020-00022
Device Sequence Number1877833
Product Code GCJ
UDI-Device Identifier07613327137378
UDI-Public07613327137378
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K142603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0700410105
Device Catalogue Number0700410105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2019
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer12/13/2019
Initial Report FDA Received Date01/10/2020
Supplement Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1